Cookies?
Library Header Image
LSE Research Online LSE Library Services

Regularity lemma for k-uniform hypergraphs

Rödl, Vojtech and Skokan, Jozef (2004) Regularity lemma for k-uniform hypergraphs. Random Structures and Algorithms, 25 (1). pp. 1-42. ISSN 1098-2418

Full text not available from this repository.
Identification Number: 10.1002/rsa.20017
Item Type: Article
Official URL: http://www3.interscience.wiley.com/journal/38107/h...
Subjects: Q Science > QA Mathematics
Sets: Departments > Mathematics
Research centres and groups > Computational, Discrete and Applicable Mathematics@LSE (CDAM)
Date Deposited: 18 Jun 2008 13:28
Last Modified: 01 Oct 2010 08:55
URI: http://eprints.lse.ac.uk/id/eprint/5764

Actions (login required)

View Item View Item